# SDR GUU2005F00044

- Difficulty date: August 17, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Engine: Pwa PT6*
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Part time: 18,547 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, RT ELEVATOR OB HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REMOVED AND REPLACED RT ELEVATOR OB HINGE BRACKET.  (K)
